took 50,000 IU of D2 and have felt horrible for 3 days since!

by Mary
(USA)



I have been ill on and off for 3 mos with recurring illnesses like sinus, colds, and most recently (2 weeks ago) flu like symptoms and dyspepsia/IBS symptoms and pains in my left side and back. They have done all types of bloodwork, xrays, endoscopy, and the only thing strange they found was my Total 25 D was 15.3- very low.

So the doctor gave me an RX for the 50,000 iu of D2 once a week. I was relectant to take it as thought it was very high and I am very sensitive to medications and even OTC medicines. Both the DR and pharmacists told me that that is a normal dose and it would be fine.

Well... I took it on thursday night and right after began to feel tired and not right. When I woke up Friday I could not even get out of bed I had extreme exhaustion and weakness and my body ached even my fingers! I have felt like this for 3 days now although it seems a little better than Friday which was the worst day.

Have you ever heard of this? I am wondering if this is from the high dose I took as I was feeling ok before I took it. I am not sure if it is from the pill or I am just getting sick again! The only RX I take is Premarin 1.25 a day and 1 puff of Pulmicort inhaler a day.

After reasearching and reading online I think I want to switch to the D3 instead so I can take a lower dose daily- what are you thoughts on all this??

THANKS!

Comments for took 50,000 IU of D2 and have felt horrible for 3 days since!

Average Rating starstarstarstarstar

Click here to add your own comments

Dec 26, 2010
Rating
starstarstarstarstar
Lots of nutritional deficiencies
by: Kerri Knox, RN- The Immune Queen!

Hi Mary,

I suspect that you are VERY deficient in multiple nutrients and that is, at least in part, of what is causing your problem with vitamin d.

While switching to D3 and using a lower dosage will likely be of help, I don't suspect that it will fix the problem- nor the overall health problems that you are having.

Please read my page on Magnesium and Vitamin D to see why I never recommend that anyone take vitamin d without taking magnesium. And also getting enough of the other fat soluble vitamins such as Vitamin A and Vitamin K are CRITICAL in preventing such problems as you are having with the Vitamin D.

That's why I ALWAYS recommend that people also take a professional quality multivitamin and mineral supplement such as Beyond Any Multiple that contains a good amount of magnesium and has both Vitamin A and Vitamin K.

I also suspect that the reason that you are having so many problems isn't JUST because of your vitamin d deficiency or the nutrient deficiencies but because of what is CAUSING your nutrient deficiencies- namely Gluten Sensitivity...

Please go to the pages that I have referred you to and if you have any questions after reading them, feel free to come back and ask...




Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Click here to add your own comments

Return to 50000 IU's of Vitamin D.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter